# SDR 2000UALA00238

- Difficulty date: May 9, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N597UA
- Make and model: Boeing 757222
- Aircraft serial: 28750
- Aircraft time: 5,182 hours, 1,506 cycles
- Engine: Pwa PW2037
- Engine time: 181 hours, 215 cycles
- System (JASC): 4970 · APU Indicating System
- Part: Sensor
- Part number: 3876035
- Part serial: 961503R
- Condition: Contaminated
- Location: Apu
- Part time: 1,140 hours, 1,425 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT DIVERTED TO LAX DUE TO THE INABILITY TO START THE APU.  *S/D*  DUE TO THE CHRONIC NATURE OF REPEATED NO ALTITUDE STARTS, THE APU WAS REPLACED MAY 14, 2000.  APU SHOP ACCOMPLISHED A PRELIMINARY BASE CHECK.  THE ORIFICE FOR THE COMPRESSOR INLET PRESSURE SENSOR (P2) HAD SOME DEBRIS AND WAS CLEANED AND THE P2 SENSOR WAS REPLACED.  APU HAD A DIAGNOSTIC TEST IN THE TEST CELL AND PASSED ALL TESTS WITH GOOD PERFORMANCE.  NO OTHER CAUSE WAS FOUND, THE APU WAS RELEASED AND IS BACK IN SERVICE AND INSTALLED ON ACFT 5461 WITH NO FURTHER INCIDENTS.
